MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 7R

ENCORE MEDICAL LP DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 7R
Model Number 353-02-107
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation: the agent reported "(no external trauma caused the loosening.She experienced instability and discomfort and x-rays confirmed loosening)".The actual length of in-vivo for the items listed are unknown as the original surgery date was not provided or could be established.Item number: 353-02-107, item description: djo empowr kneetm, press fit bp, 7r, lot number: 202w1129, part revision: d, product type: knee, manufacture date: 08/05/2025, expiration date: 07/29/2031.Note: the previous d-ticket was not provided and a search of djo records produced no results, therefore, the items could not be verified.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to instability, device loosening and pain.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.
 
Event or Problem Description
No external trauma caused the loosening.She experienced instability and discomfort and x-rays confirmed loosening.

Brand Name
DJO SURGICAL
Common Device Name
DJO EMPOWR KNEETM, PRESS FIT BP, 7R
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24837587
Report Number1644408-2026-00648
Device Sequence Number9222269
Product Code MBH
UDI-Device Identifier00190446230151
UDI-Public00190446230151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353-02-107
Device Lot Number202W1129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
342-13-707 4014A1016.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale